My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Combined pill giving pre period symptoms before ‘bleed’

0 replies

ACCx · 22/09/2021 16:15

So I’ve been on the combined pill for over a year, and I know the ‘bleed’ is artificial and not a proper period. However, before I come to the end of my pill pack, I find myself having pre period symptoms like sore breasts, achey back/legs, feeling down or more anxious (already suffer with health anxiety). Does anyone else have this? If I weren’t on the pill then it would be normal to experience these leading up to your period, but because the bleed isn’t an actual period I was wondering if you still get hormones that actually cause these symptoms?

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.